# SDR CALA2013072900519

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 47,663 hours, 16,773 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH VISUAL AND C-SCAN REVEALED A CRACK AT BS 129.50,  8 INCHES AFT OF DRAIN HOLE RT HORIZONTAL STAB LOWER SURFACE.  REPAIRED STAB IAW SRM 55-10-01, REPAIR 11.
